Hey, Sam. Sorry it took so long for someone to get around to answering you. It sounds like you're talking about dystonia. Does it happen more in the early morning or nighttime hours? It could be a result of a low level of dopamine as your dosage wears off. It's certainly something to discuss with your doctor.
Hi, I am quietly suffering in Japan the painful muscle tightening which only affects my toes that curles inward like fists. I have the episode shortly after I get out of bed every morning for about 30 minutes until the medication kicks in. I have had this only for about the last year in the course of 16 years of my Parkinson afflicted life
I can alleviate this painful situation by getting on my hands and knees. I can move around painfree like a toddler. Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.